Jump to content
CrazyBoards.org

Recommended Posts

I've used Zyprexa on and off for a while now. The Zidus(sp?) form has regularly and effectively helped with my positive symptoms. But it makes me gain weight link nothing else. My husband says it's better to be sane then skinny. (Like I'm skinny now  :rolleyes:  I'm creeping toward 300 lbs. Yikes!) I'm on something new, Fanapt but I just started it up again, because of insurance issues, yesterday. I have to give it a fair chance, I've looked into it and weight gain is a side effect of Fanapt, too. So where's the good? My pdoc says that it is weight neutral, but it doesn't sound like it from the people who are taking it. I don't know stay on Fanapt? Go back to Zyprexa? Throw common sense and all psych drugs to the wind and lose 100 lbs? I hate being this out of shape.

Link to comment
Share on other sites

I think you should give fanapt a decent chance. It really depends on the doctor on what they constitute too much weight gain as a side effect being a strong enough reason to discontinue taking it. I'd definitely bring it up with whoever prescribes it to you, as it seems to be bothering you. It is better to be sane than skinny, no point being skinny if you're completely non functional, so no i don't think you should throw caution to the wind and give up taking it.

Edited by Likeabowlof0ranges
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...